# SDR 96UAL900754

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Tube Elbow
- Part number: 69186127
- Condition: Cracked
- Location: Nr 1 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

X-FEEDING TO ALL 3 ENGINES FROM NR 2 FUEL TANK, WITHIN 1 HOUR AND 25 MINUTES INTO FLIGHT HAD UNWANTED FUEL TRANSFER OF 800 POUNDS FROM NR 1 TANK.  *S/D*  REPLACED NR 1 FUEL TANK VENT TUBE ELBOW.
